Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
peterlpkoji69

post accutane permanent redness of cheeks.

hello, i am 19 years old and i took accutane two years ago for acne. My acne has cleared up, but i developed:

-facial flushing, and burning

-Permanent redness of my cheeks

-dry, irritated eyes

-keratosis pilaris in my arms and upper back.

Has this happened to anyone? And how have they gotten rid of those side effects?

Any reccomendations/tips?

Thank You

peter;

Share this post


Link to post
Share on other sites

Hey Peter,

I believe I have facial flushing due to accutane.

My face is red thoughout the day (particularily with heat) and sometimes I blush and get really red. the cheeks are the worse as you can imagine.

I also still have dry lips to this day. I believe accutane worsened my vision, too. But it was worth it haha - It cleared my acne.

I'm planning to have v beam done in about 3 months. I just had fraxel re:pair on my forhead and I will need to wait 3+ months before I have another laser procedure.

I think I saw you did IPL for this, is that correct? How did it work out?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×